# SDR DALA2025111908476

- Difficulty date: November 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,423 hours, 29,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT IS ILLUMINATED WITH DOOR DISARMED.   REMOVED DEBRIS FROM AFT GIRT BAR SLIDER. OPS CHK NORMAL PER B757 AMM 52-71. (7887028)
